# SDR HEEA088087

- Difficulty date: July 5, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N972AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3234
- Aircraft time: 1,600 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Control Unit
- Part number: 70BMB01020
- Part serial: 857
- Condition: Interference
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RED GOV LIGHT AND ENGINE WOULD NOT TURN WHEN SWITCH SET TO ON POSITION EVEN WITH NO RED GOV LIGHT. REPLACED.
